RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 1, Pages 136–140 (Mi mz821)  

This article is cited in 1 scientific paper (total in 1 paper)

One-sided approximation of functions

L. V. Taikov


DOI: https://doi.org/10.4213/mzm821

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:1, 108–111

Bibliographic databases:

UDC: 517
Received: 29.04.1997

Citation: L. V. Taikov, “One-sided approximation of functions”, Mat. Zametki, 67:1 (2000), 136–140; Math. Notes, 67:1 (2000), 108–111

Citation in format AMSBIB
\Bibitem{Tai00}
\by L.~V.~Taikov
\paper One-sided approximation of functions
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 1
\pages 136--140
\mathnet{http://mi.mathnet.ru/mz821}
\crossref{https://doi.org/10.4213/mzm821}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1763554}
\zmath{https://zbmath.org/?q=an:0972.42001}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 1
\pages 108--111
\crossref{https://doi.org/10.1007/BF02675798}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000087487800014}


Linking options:
  • http://mi.mathnet.ru/eng/mz821
  • https://doi.org/10.4213/mzm821
  • http://mi.mathnet.ru/eng/mz/v67/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bustamante J., Quesada J.M., Martinez-Cruz R., “Polynomial Operators for One-Sided Approximation to Functions in W-P(R)[0,1]”, J. Math. Anal. Appl., 393:2 (2012), 517–525  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:89
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019